# SDR R61A201911201294

- Difficulty date: November 20, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 11,605 hours, 7,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: 17010065002
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION 3 EA LOWER ANGLE ON PANEL 1441FR.REMOVED AND REPLACED ANGLES REF EMB SRM 51-40-08, AMM 20-10-01. RESTORED FINISH REF EMB SRM 51-23-04, 51-23-05.
